MathSciNet Relay Station
MathSciNet bibliographic data
MR2215135 46L10 (37A20)
Popa, Sorin On a class of type ${\rm II}_1$ factors with Betti numbers invariants. Ann. of Math. (2) 163 (2006), no. 3, 809–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement